# SDR 00FDEA00885

- Difficulty date: December 16, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC10*
- Aircraft serial: 46602
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 9028A000201
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

00-364  NR 3 ENGINE OIL TEMP GAGE MAXED OUT AT 200 DEG. SHUT DOWN NR 3 ENG IAW RED TAB PROC.  RESECURED LOOSE CONNECTOR PLUG AND FAN COWLS.
